# SDR SWIA202265947

- Difficulty date: May 26, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000410
- Aircraft time: 21,473 hours, 11,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP FR88 STGR 28R-27R AS MARKED     (C-CHECK RO 6/16/2022)    REMOVED AND REPLACE CORRODED SHEAR CLIP AT FR88 STGR 28R-27R IAW SRM 51-40-08. RESTORED SURFACE PROTECTION IAW SRM 51-23-06. REFERENCE CARD FOR WORK PERFORMED. NO CHANGE TO MRB REQUIREMENT NO CHANGE TO WEIGHT AND BALANCE (OEM REPLACEMENT PARTS USED)
